The PDF file you selected should load here if your Web browser has a PDF reader plug-in installed (for example, a recent version of Adobe Acrobat Reader).

Alternatively, you can also download the PDF file directly to your computer, from where it can be opened using a PDF reader. To download the PDF, click the Download link below.

If you would like more information about how to print, save, and work with PDFs, Highwire Press provides a helpful Frequently Asked Questions about PDFs.

Download this PDF file Fullscreen Fullscreen Off


  • Boros, Endre; Veneziani, Pierangela. Bounds of degree 3 for the probability of the union of events, Rutcor Research Report 3-02, 2002.
  • Diestel, Reinhard. Graph theory. Third edition. Graduate Texts in Mathematics, 173. Springer-Verlag, Berlin, 2005. xvi+411 pp. ISBN: 978-3-540-26182-7; 3-540-26182-6; 978-3-540-26183-4 MR2159259
  • Dohmen, Klaus. Improved Bonferroni inequalities via abstract tubes. Inequalities and identities of inclusion-exclusion type. Lecture Notes in Mathematics, 1826. Springer-Verlag, Berlin, 2003. viii+113 pp. ISBN: 3-540-20025-8 MR2019293
  • Dohmen, Klaus. Bonferroni-type inequalities via chordal graphs. Combin. Probab. Comput. 11 (2002), no. 4, 349-351. MR1918721
  • Edelman, Paul H.; Reiner, Victor. Counting the interior points of a point configuration. Discrete Comput. Geom. 23 (2000), no. 1, 1-13. MR1727120
  • Galambos, Janos; Simonelli, Italo. Bonferroni-type inequalities with applications. Probability and its Applications (New York). Springer-Verlag, New York, 1996. x+269 pp. ISBN: 0-387-94776-0 MR1402242
  • Hunter, David. An upper bound for the probability of a union. J. Appl. Probability 13 (1976), no. 3, 597-603. MR0415722
  • Naiman, Daniel Q.; Wynn, Henry P. Abstract tubes, improved inclusion-exclusion identities and inequalities and importance sampling. Ann. Statist. 25 (1997), no. 5, 1954-1983. MR1474076
  • Seneta, Eugene. Degree, iteration and permutation in improving Bonferroni-type bounds, Austral. J. Statist. 30A (1988), 27-38.
  • Veneziani, Pierangela. Upper bounds of degree 3 for the probability of the union of events via linear programming. Discrete Appl. Math. 157 (2009), no. 4, 858-863. MR2499501
  • Sáenz-de-Cabezón, Eduardo; Wynn Henry P. Betti numbers and minimal free resolutions for multistate system reliability bounds. J. Symb. Comp. 44 (2009), 1311-1325. MR2532174

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.